MathSciNet Relay Station
MathSciNet bibliographic data
MR857948 (87m:18015) 18F25 (19D10)
Betley, Stanisław On the homotopy groups of $A(X)$. Proc. Amer. Math. Soc. 98 (1986), no. 3, 495–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement